# SDR YENA2021090800561

- Difficulty date: September 1, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 78,424 hours, 28,724 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 371, LGA-FLL. OIL FUMES/ODORS BOTH DURING CLIMB OUT IN WET WEATHER AND ALSO AFTER ENGINE SHUTDOWN WHEN APU BLEED WAS ALREADY RUNNING AFTER DET. SECOND FUME EVENT LASTED ABOUT 2-3 MINUTES; COMPLIED WITH INFO NOTICE 2017-1015 H, SECTION A. ISOLATED FAULT TO TYPE 10, 1, C, PER TSM 05-50-00-810-085-B / TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SERVICE.
